The Zygmund condition for polygonal approximation
Abstract: We investigate the class of functions which can be uniformly approximated to within $O(1/n)$ by a canonical choice of piecewise ($n$-piece) linear functions. The class turns out identical to the Zygmund class.
Franklin Richards, On the saturation class for spline functions, Proc. Amer. Math. Soc. 33 (1972), 471-476. MR 45 #4026.
Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41A25
Retrieve articles in all journals with MSC: 41A25